A couple of times over the last year I have tried to start on Wellbutrin 150mg twice a day for depression. It seems to make me much more anxious, nervous, night sweats and even more depressed. Each time I stayed on it for two weeks and couldn't handle it anymore. Would I eventually get over "the bump" and it would get better or is there a chance that it just really does effect me that way? Asking for experiences.
I'm taking Wellbutrin to counter the tiredness side-effect from the Zoloft I'm taking and I haven't had any side-effects from the Wellbutrin.
Seeing as you've tried Wellbutrin several times without success, I suggest trying a different medication and see if you don't have as many unpleasant side-effects. Has your doctor gave you any advice about whether you should stick with Wellbutrin or try a new medication?
I had the same reaction on Wellbutrin. My pdoc wanted to try it because I'm constantly tired. The anxiety and depression were worse than I have ever experienced, so bad that I couldn't wait til my next appt. I made an emergency appt and my pdoc agreed that I should stop it immediately.